MAUDE Adverse Event Report: ZIMMER BIOMET, INC. HUMERAL STEM 18 MM STEM DIAMETER 130 MM STEM LENGTH; PROSTHESIS SHOULDER

ZIMMER BIOMET, INC. HUMERAL STEM 18 MM STEM DIAMETER 130 MM STEM LENGTH; PROSTHESIS SHOULDER
Model Number N/A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: catalog #: 00434906503, retentive poly liner plus, lot # 63500073.Catalog #: 47430902501, pin 2.5 mm diameter, lot # 64525873.Catalog #: 00436202000, base plate uncemented, lot # 64475667.Catalog #: 0104223036, anatomical shoulderâ¿¢ reverse, lot # 2985531.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient underwent an initial total shoulder procedure approximately two (2) and a half years ago.Subsequently, the patient underwent a revision due to wear about two (2) months ago (covered under a different complaint).Then underwent a 2nd revision a week ago due to poly disassociating from stem from picking up his dog.
 
Additional Manufacturer Narrative
(b)(4).Reported event was unable to be confirmed due to limited information received from the customer.Device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
HUMERAL STEM 18 MM STEM DIAMETER 130 MM STEM LENGTH
Common Device Name
PROSTHESIS SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10079411
Report Number0001822565-2020-01637
Device Sequence Number3183805
Product Code HSD
UDI-Device Identifier00889024269187
UDI-Public(01)00889024269187
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K121543
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model NumberN/A
Device Catalogue Number00434901813
Device Lot Number63102455
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/28/2020
Supplement Date Received by Manufacturer09/25/2020
Initial Report FDA Received Date05/21/2020
Supplement Report FDA Received Date10/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;